# SDR DALA2024032103624

- Difficulty date: January 18, 2021
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 59,769 hours, 25,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 460 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 DTA MONITOR INSPECTION LOG REF ERA 589420-14AD, FUSELAGE / LOWER SKIN DOOR CUT OUT / BS 460 AND S-28R - DENT. CORRECTIVE ACTION: REF ERA 589420-14AD. (1708302)
